Skip to main content

Publisher: Elsevier

Volume 138, Number 3, 27 May 1999

Algebraic extensions of an archimedean lattice-ordered group, II
pp. 197-204(8)
Authors: Ball, R.N.; Hager, A.W.

Favourites:
ADD
Favourites:
ADD

Quotients of theta series as rational functions of j1,4
pp. 229-238(10)
Authors: Hong, K.J.; Koo, J.K.

Favourites:
ADD

Properties of AS-Cohen-Macaulay algebras
pp. 239-249(11)
Author: Jorgensen, P.

Favourites:
ADD

Modular representations of finite monoids of Lie type
pp. 279-296(18)
Author: Renner, L.

Favourites:
ADD

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
X
Cookie Policy
ingentaconnect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more